MathSciNet Relay Station
MathSciNet bibliographic data
MR1384044 60J80 (28A78 28A80 60J85)
Liu, Quansheng The exact Hausdorff dimension of a branching set. Probab. Theory Related Fields 104 (1996), no. 4, 515–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement